Some Fixed Point Theorems in \(D^{*}\)-Cone Metric Spaces

Main Article Content

M. S. Khan
K. P. R. Rao
K. R. K. Rao

Abstract

In this paper we obtain a unique common fixed point theorem for two pairs of weakly compatible mappings in \(D^{*}\)-cone metric spaces.

Article Details

How to Cite
Khan, M. S., Rao, K. P. R., & Rao, K. R. K. (2011). Some Fixed Point Theorems in \(D^{*}\)-Cone Metric Spaces. Journal of Advanced Studies in Topology, 2(2), 37-45. https://doi.org/10.20454/jast.2011.225
Section
Original Articles